Hi my question is just been diagnose with low in vitamins d was told buy 200ui and possibility of diabetes can it make my legs swollen and sore and how long it take to feel better thank marielle i,m not a healthy girl have lots of allergies, asthmatic skin disease ecxema legs swollen acid reflux
7 Sep 2010
you sound like me, I have a lot of allergies and asthma as well. I know that a lack of vitamin D can make your legs sore and cramp up but I'm not sure if it can cause swelling, I would continue with the supplements and if that doesn't help I would see a dr. for it. Diabetes can also cause swelling. You should also lower your salt intake.
7 Sep 2010
Hi queen 28: If your dr. told you to buy vit "D" in 200iu you need a new dr. I don't mean to scare you, and I know very little about leg swelling. Both AARP & Time magazine call it the new maricle vitamin. Time did a 4 page article on it. I personally agree with both. I was at 400i.u. and my legs and low back hurt. I bought a bunch of vit.D from "Natural Living Inc." www,vitaminD5000.com Phone 877-303-7876. I had previously started @ 400i.u. as I said & in 30 or 40 days gradualy reached my present maximum of 5000 i.u. /day , and i'm happy as a "Clam"! Let me suggest that you go to wikipedia and places like that & 'study the vitamin until your gut instinct says "Ayup", lets try it, Then go for it. Most new people stop at around 2000 i.u, As far as I know the above Co. sells 5000i.u.'s only, but "Puritans Pride" sells all kinds and sizes of vit.s 800-6451030 U.S.
& canada 631-244-1290 for International orders , www.Puritan.com [Lots of info. too] " You Go Girl"! You start eating right, reading the right stuff, and taking vitamins insted of drugs [altho' God's good weed is wonderful and another "maricle Vitamin and drug.] You're young enough so you can do that easily. Post me if you need help ! Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?
I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusing to me. I am a 69 year old female with ...
2 answers • 21 Oct 2011
... consistent pain in my legs and everyday there is a different part where the pain comes up. I also feel that I am not able to think clearly and ...
4 answers • 18 Oct 2012
Has anybody experience of muscle weakness in legs and nerve damage in feet after taking leflunomide?
After taking leflunomide for 8 years, have been told not to take any more, Have weak muscles in legs, low vitamin d level, lost leg reflex in both ...
0 answers • 19 Jun 2013
... from my doctors office this morning saying i had low vitamin d levels at 14 and they had called a script in for me. The script is drisdol 50,000 ...
3 answers • 15 May 2014